MathSciNet Relay Station
MathSciNet bibliographic data
MR2016614 (2004m:60136) 60H15 (37D10 37H10 37L25 37L55)
Duan, Jinqiao; Lu, Kening; Schmalfuss, Björn Invariant manifolds for stochastic partial differential equations. Ann. Probab. 31 (2003), no. 4, 2109–2135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement